# SDR UALA2011112706516

- Difficulty date: November 24, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 75,518 hours, 21,810 cycles
- Engine: Pwa PW2037
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Failed
- Location: Tcas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS TEST FAILED.  REPLACED TCAS LOWER ANTENNA PER MM, TCAS OPS CHECKED OKAY.
